For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 884-900                                                                DOI:10.11948/2156-907X.20180140
Multiplicity results for a Kirchhoff singular problem involving the fractional p-Laplacian
Mounir Hsini
Keywords:Fractional p-Laplacian operator, multiple positive solutions, Fibering maps, Nehari manifold.
Abstract:
      The aim of this paper is to study the multiplicity of solutions for a Kirchhoff singular problem involving the fractional p-Laplacian operator. Using the concentration compactness principle and Ekeland""s variational principle, we obtain two positive weak solutions.
PDF      Download reader